MathSciNet Relay Station
MathSciNet bibliographic data
MR2502772 15A24 (15A03 39B42)
Wang, Qingwen; Song, Guangjing; Liu, Xin Maximal and minimal ranks of the common solution of some linear matrix equations over an arbitrary division ring with applications. Algebra Colloq. 16 (2009), no. 2, 293–308.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement